MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COPIOS EXTEND; COLLAGEN DENTAL MEMBRANE V

COLLAGEN MATRIX, INC. COPIOS EXTEND; COLLAGEN DENTAL MEMBRANE V
Model Number 0192Z
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review and additional qc reserve sample testing confirms that the production lot met release criteria.There are no indications that the device would not function as designed.
 
Event or Problem Description
The clinician reported that the membrane did not hold form and disintegrated 2 days following the implantation.No information was provided whether primary closure was achieved and the clinician did not report any adverse reactions or patient injury as a result of the event.

Brand Name
COPIOS EXTEND
Common Device Name
COLLAGEN DENTAL MEMBRANE V
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6908791
Report Number2249852-2017-00015
Device Sequence Number18953300
Product Code NPL
UDI-Device Identifier00813954020556
UDI-Public00813954020556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model Number0192Z
Device Lot NumberPDMU17A1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1